MathSciNet Relay Station
MathSciNet bibliographic data
MR2122242 47H10
Kim, Tae-Hwa; Xu, Hong-Kun Strong convergence of modified Mann iterations. Nonlinear Anal. 61 (2005), no. 1-2, 51–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement